Itches down there.. now, burns when I pee. STD? UTI? Other Infection?
Can someone please tell me what is wrong??
A week and a half ago, my boyfriend fingered me. The position wasn't exactly that comfortable (me on his lap with my back to him) but it didn't hurt. The next morning, I saw that I had this clear vaginal discharge that took a fleshy color when it was on my bathroom's white tiles. I immediately had a urinalysis that morning and it came out I had slight UTI.
A few days later, I started itching down there, around the area of my clitoris. I took DIFLUCAN 150mg (generic: Fluconazole). I have a history of vaginal yeast infection and I thought this was again the case. One dose of Diflucan usually does the trick.
The itchiness eased for the day but came back the next day. It also started burning and itching really bad after I pee. My dermatologist prescribed me Fluocinolone cream and 2% Ketoconazole cream to apply on my vulva. I would apply it religiously with a cotton swab after I take a bath and after I pee (I'd wash myself first). She suspected a fungal infection and said that the urine irritates it
It was ok for a while but after a few days I started itching and burning a little again. Now, a week after I was prescribed those creams, it really burns bad when and after I pee. It especially burns around the area of my urethral opening and a little ways up. I looked down there and saw the area around my urethal opening is slightly red. I also noticed there's like a small cut/hole (about 1-2 mm in length. it's not a straight line either.. looks like a small hole) near my urethral opening.. about 1cm away from it. I do not know where I got it from.
Could it possibly be from the fingering more than a week ago? Or can be be like STD's or something? As far as I know, my boyfriend is clean. I'm the first girl he did anything more than kiss and vice versa.
Or can it be from that cut/hole near my urethral opening? Or maybe my UTI is just getting worse?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.